Loading ...
Sorry, an error occurred while loading the content.
 

Re: [FH] Morse

Expand Messages
  • savionna@aol.com
    Hi Debbie, In a message dated 6/25/04 4:18:37 PM, gmo44@dial.pipex.com writes:
    Message 1 of 2 , Jun 26, 2004
      Hi Debbie,

      In a message dated 6/25/04 4:18:37 PM, gmo44@... writes:

      << It looks likely he is going to have an inflamed stomach lining for some
      reason >>

      For some reason?? The primary reason that the gastro-intestinal tract, incl
      the stomach, becomes inflamed is *food*, which is the primary substance that
      goes into the digestive tract, which is a *closed* system from mouth to colon.

      What does the cat eat?

      << so he is now on Zantac (whatever that is) >>

      Zantac (rantidine), about which there is a great deal of information
      available, is a histamine blocker that affects stomach acid; it is related to several
      other common medications, such as Pepcid (famotidine) and Tagamet
      (cimetidine). It does nothing to address the cause of the inflammation; it simply manages
      symptoms.

      << The lab will be testing the stomach tissue next week >>

      Changes in digestive tract tissue are generally the result of a problem, not
      its cause.

      An illuminating article by a veterinary pathologist related to digestive
      tract inflammation (tho not specifically the stomach) is at
      www.histovet.com/W95.asp. // Rosemary
    Your message has been successfully submitted and would be delivered to recipients shortly.